Aa
Aa
A
A
A
Close
Avatar universal

Is there any way to reverse thinning skin on the penis?

Hi.  I am an 18 year old male.  I have always had a problem with exzema, but a few years ago, it appeared somewhere that no man would ever want to have anything weird going on: on the shaft of my penis.  I told my doctor at the time about  my exzema outbreaks, and he prescribed triamcinolone acetonide cream usp, 0.5% by a company named Fougera.  I used it ocassionaly for about a year or maybe a little more whenever exzema appeared on my penis.  The cream worked extremely well and I no longer have problems with exzema on my penis.  Now though, I have noticed that the skin on my shaft is particularly delicate.  Is there anything I can do to reverse this thinning?
Also, it might be helpful to mention that I have been taking Accutane (or Claravis, more specifically) for the past four months.  Does this have anything to do with that?

Thanks.
2 Responses
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
Skin thinning and atrophy are frequent side effects of the steroid cream that you have used on penis. It will gradually come back to normal depending on the severity of skin thinning. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.






Avatar universal
Hi blueandgoldwhy,
I have a similar problem.
Any news on this?. Did you get better?.
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions